MathSciNet Relay Station
MathSciNet bibliographic data
MR2547078 68T05 (03E72)
Huang, Huan; Wu, Congxin Approximation capabilities of multilayer fuzzy neural networks on the set of fuzzy-valued functions. Inform. Sci. 179 (2009), no. 16, 2762–2773.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement